Znanstveni rad - Izvorni znanstveni rad
The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices

Klabučar, Dubravko; Kekez, Dalibor (2000)
Citirajte ovaj rad

Klabučar, D. i Kekez, D. (2000). The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices. Fizika B, 9. (3), 127-134. Preuzeto s https://urn.nsk.hr/urn:nbn:hr:217:085100

Klabučar, Dubravko i Dalibor Kekez. "The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices." Fizika B, vol. 9, br. 3, 2000, str. 127-134. https://urn.nsk.hr/urn:nbn:hr:217:085100

Klabučar, Dubravko i Dalibor Kekez. "The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices." Fizika B 9, br. 3 (2000): 127-134. https://urn.nsk.hr/urn:nbn:hr:217:085100

Klabučar, D. i Kekez, D. (2000) 'The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices', Fizika B, 9(3), str. 127-134. Preuzeto s: https://urn.nsk.hr/urn:nbn:hr:217:085100 (Datum pristupa: 29.02.2020.)

Klabučar D, Kekez D. The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices. Fizika B [Internet]. 2000. [pristupljeno 29.02.2020.];9(3):127-134. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:217:085100

D. Klabučar i D. Kekez, "The dependence of the asymptotic behaviour of the γ* γ → π^0 transition on the dressed quark-photon vertices", Fizika B, vol. 9, br. 3, str. 127-134, 2000. [Online]. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:217:085100. [Citirano: 29.02.2020.]

Prijavite se u repozitorij kako biste mogli spremiti objekt u svoju listu.